RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Istomina, Maria Alexandrovna

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:190
Abstract pages:956
Full texts:345
References:142
Birth date: 30.07.1983
E-mail:

http://www.mathnet.ru/eng/person53945
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/865522

Publications in Math-Net.Ru
2019
1. M. A. Istomina, E. V. Shilnikov, “About approximation of stream sizes on spatial grids of irregular structure”, Keldysh Institute preprints, 2019, 086, 22 pp.  mathnet
2018
2. M. A. Istomina, “About realization of one-dimensional quasi-gas dynamic algorithm in the open program OpenFOAM complex”, Keldysh Institute preprints, 2018, 001, 19 pp.  mathnet
2017
3. T. G. Elizarova, A. A. Zlotnik, M. A. Istomina, “On two-dimensional numerical QGD-modelling of spiral-vortex structures in accretion gas disks”, Keldysh Institute preprints, 2017, 001, 30 pp.  mathnet
2016
4. M. A. Istomina, T. G. Elizarova, “Quasi-gasdynamic algorithm in the polar coordinate system and a numerical simulation of instabilities in accretion disk flow”, Keldysh Institute preprints, 2016, 092, 25 pp.  mathnet
2014
5. T. G. Elizarova, M. A. Istomina, “A quasi-gas dynamic algorithm for numerical solution of shallow water equations in polar coordinates”, Keldysh Institute preprints, 2014, 065, 24 pp.  mathnet
6. M. A. Istomina, E. V. Yushkov, “Roll waves in an annular channel”, Zh. Vychisl. Mat. Mat. Fiz., 54:1 (2014),  114–125  mathnet  elib; Comput. Math. Math. Phys., 54:1 (2014), 123–134  isi  elib  scopus
2012
7. T. G. Elizarova, M. A. Istomina, N. K. Shelkovnikov, “Numerical simulation of the solitary wave generation in a wind-water circular tunnel”, Matem. Mod., 24:4 (2012),  107–116  mathnet  elib; Math. Models Comput. Simul., 4:6 (2012), 552–559  scopus
2006
8. A. B. Alshin, M. A. Istomina, “Solvability of the Neumann problem for a Sobolev pseudoparabolic equation”, Zh. Vychisl. Mat. Mat. Fiz., 46:7 (2006),  1273–1282  mathnet  mathscinet  elib; Comput. Math. Math. Phys., 46:7 (2006), 1207–1215  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019